Bregman Divergence-Based Regularization for Transfer Subspace Learning

IEEE Computer Soc
Publication Type:
Journal Article
IEEE Transactions On Knowledge And Data Engineering, 2010, 22 (7), pp. 929 - 942
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011000232OK.pdf3.22 MB
Adobe PDF
The regularization principals [31] lead approximation schemes to deal with various learning problems, e. g., the regularization of the norm in a reproducing kernel Hilbert space for the ill-posed problem. In this paper, we present a family of subspace le
Please use this identifier to cite or link to this item: